# SDR AALA20170611003

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 49,284 hours, 20,033 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON  PRESSURE BULKHEAD WEB AT BS 663, RBL 40 TO RBL 45.64.  REPAIRED IAW SRM 57-10-10-2R-3 ALTERNATIVE 2.
